I am posting something that is actually happening to my fiancee. She was diagnosed with MS in October 2005, and has been taking a form of Interferon since then. First, she took Avonex which I injected for her. That did not stop exacerbations, so she switched to Rebif.
After taking Rebif for around 5 months, all of a sudden where she injects she is getting a site reaction that is immediate. It looks almost like a mosquito bite, hard to describe. If she massages the area it will go down after about 5 minutes.
This is a strange development and we are wondering if there is something wrong? Is this normal? Is there anyway to fix it?
Thanks for any help and support!
Interferon's a harsh thing, and you don't want to get it on your skin (and yet we inject it under our skin...). Try to make sure there's not a drop on the tip of the needle. Pulling up on the plunger ever so slightly before removing the cap sure helps with this.
- Family Elder
- Posts: 176
- Joined: Fri Jun 04, 2004 2:00 pm
- Location: Canada - Ontario - South-West
- Similar Topics
- Last post